manuscripta mathematica

, Volume 78, Issue 1, pp 303–315

Generators of large subgroups of the unit group of integral group rings

  • Eric Jespers
  • Guilherme Leal
Article

DOI: 10.1007/BF02599315

Cite this article as:
Jespers, E. & Leal, G. Manuscripta Math (1993) 78: 303. doi:10.1007/BF02599315

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Eric Jespers
    • 1
  • Guilherme Leal
    • 2
  1. 1.Department of Mathematics and StatisticsMemorial University of NewfoundlandSt. John'sCanada
  2. 2.Instituto de MatemáticaUniversidade Federal do Rio de JaneiroRio de JaneiroBrasil